View Full Version : Agitated by B12?


mrs. dobbs
03-19-14, 11:55 AM
I am. Is anyone else?

Fuzzy12
03-19-14, 12:00 PM
I've recently starting taking a vitamin b complex supplement that's pretty high in B12. And I've been pretty agitated. Why..have you noticed a connection??? :eek:

mrs. dobbs
03-19-14, 12:15 PM
Heck yea. I don't take it because it agitates the mess out of me. I want to jump out of my skin. Especially the high dose sublingual B12.

Fuzzy12
03-19-14, 12:19 PM
Heck yea. I don't take it because it agitates the mess out of me. I want to jump out of my skin. Especially the high dose sublingual B12.

I can't find anything about vit b12 causing agitation. What dose are you taking? :scratch:

Anyway, thanks for sharing. I think, I'm going to stop all my supplements for a while to see if that helps.

mrs. dobbs
03-19-14, 12:25 PM
I am not taking it currently but I need to. The high dose ones were anywhere from 500 to 5000 mcg. Even low dose makes me irritable. I know it is impossible to find info literature research or even anecdotal stuff about this. But it happens to people! When extreme grumpiness happened with Omega 3 for me it was the carrier (soy derived alpha tocopherol) I assumed. Maybe B12 causes agitation when some other vitamin mineral or hormone or enzyme is out of balance.

HADDaball
03-24-14, 11:35 PM
Have you had your B12 levels checked?

Fraser_0762
03-24-14, 11:42 PM
Too much B12 and no enough B6 will cause you to feel agitated.

If you're taking suppliments, you're best just taking one high quality mutlivitamin suppliment, to ensure that you get enough of everything you need.

Focusing too much on one vitamin or mineral, is never really a good idea.